Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 5(215), Pages 221–222 (Mi umn3859)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the existence of optimal algorithms for combinatorial problems and languages

M. Kh. Aizenshtein


Full text: PDF file (152 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:5, 249–250

Bibliographic databases:

MSC: 05A05
Received: 30.07.1979

Citation: M. Kh. Aizenshtein, “On the existence of optimal algorithms for combinatorial problems and languages”, Uspekhi Mat. Nauk, 35:5(215) (1980), 221–222; Russian Math. Surveys, 35:5 (1980), 249–250

Citation in format AMSBIB
\Bibitem{Aiz80}
\by M.~Kh.~Aizenshtein
\paper On the existence of optimal algorithms for combinatorial problems and languages
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 5(215)
\pages 221--222
\mathnet{http://mi.mathnet.ru/umn3859}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=595146}
\zmath{https://zbmath.org/?q=an:0442.68069|0466.68056}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980RuMaS..35..249A}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 5
\pages 249--250
\crossref{https://doi.org/10.1070/RM1980v035n05ABEH001934}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980MZ53700006}


Linking options:
  • http://mi.mathnet.ru/eng/umn3859
  • http://mi.mathnet.ru/eng/umn/v35/i5/p221

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:219
    Full text:91
    References:23
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021